MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLL 5GAL RED 1103 VENTED CAP; SHARPS DISPOSAL

BECTON DICKINSON BD¿ SHARPS COLL 5GAL RED 1103 VENTED CAP; SHARPS DISPOSAL
Catalog Number 305491
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ sharps coll 5gal red 1103 vented cap was locked and could not be opened.Customer¿s verbatim: ¿locked can't open.¿.
 
Event or Problem Description
It was reported that bd¿ sharps coll 5gal red 1103 vented cap was locked and could not be opened.Customer¿s verbatim: ¿ locked can't open.¿.
 
Additional Manufacturer Narrative
H.6.Investigation: a sample was provided for investigation.A compliant review was performed by the supplier.A cap locked shut was reported, and the cap should not be locked.In stock product was checked and the complaint was reviewed with all personnel.No issues were found.A total of 1776 pieces were reworked and evaluated with no issue found.No stock found with locked caps.No corrective action was required.The investigation could not determine a root cause and was inconclusive.

Brand Name
BD¿ SHARPS COLL 5GAL RED 1103 VENTED CAP
Common Device Name
SHARPS DISPOSAL
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8441304
Report Number2243072-2019-00543
Device Sequence Number3014210
Product Code FMI
UDI-Device Identifier50382903054911
UDI-Public50382903054911
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305491
Device Lot Number8149001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;